Thanks very much, I'll give that a try.
Hope you don't mean you'll try the Temeral P - this will make things worse in the long run.
Side effects may include sedation, exposed third eyelid, muscle tremors, weakness, blood disorders, and an increase in drinking, eating, and urinating. Your pet may have more "accidents" and need to go outside or use the litter box more often. Less common side effects include increased appetite, weight gain, panting, diarrhea, vomiting, and behavior changes.
Side effects of long-term use include muscle loss, weakness, and the development of diabetes or hyperadrenocorticism (Cushing's disease). The typical signs of these diseases are increased thirst, urination, and appetite. Animals with Cushing's disease may also develop thin skin, a poor hair coat, and a "pot-belly."
Immune system suppression may occur, especially on higher doses, making a pet more susceptible to infection. Contact your veterinarian if your pet has a fever (over 103° F), painful urination (a sign of urinary tract infection), tiredness, and sneezing, coughing, or runny eyes.
If your pet has an allergic reaction to the medication, signs may include facial swelling, hives, scratching, sudden onset of diarrhea, vomiting, shock, seizures, pale gums, cold limbs, or coma. If you observe any of these signs, contact your veterinarian immediately.
Have the thyroid tested via Dr. Jean Dodd's (think provided link or it's a link in a link?), although may have on another thread...
just thought I'd catch this caution for you before calling it a night